# SDR AALA20110324TUL14

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,290 hours, 29,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BEYOND STOP DRILL AT NOSE GEAR RIGHT AFT DOOR, AFT HINGE CUTOUT.  ROUTED OUT CRACK AND INSTALLED DOUBLER REPAIR PER SRM 53-05-00 FIGURE 62 AND EA MD80-015952.
